# SDR TRBA2011102

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 2,219 hours, 27,185 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT DURING CLIMB OUT, THE LANDING GEAR WAS SELECTED UP ON THE PANEL THERE WERE 3 GREEN DOWNLOCK LIGHTS AND 3 RED IN TRANSIT LIGHTS, THE GEAR FAILED TO RETRACT. THE LANDING GEAR WAS THEN SELECTED BACK DOWN AND THE EMERGENCY HANDLE WAS CHECKED STOWED WHEN THE GEAR WAS SELECTED UP WEIGHT ON WHEELS LOCK PREVENTED LEVER FROM BEING SELECTED BACK UP AFTER CONSULTATION WITH MOC VIA RADIO GEAR HANDLE WAS SELECTED BACK UP AND GEAR RETRACTED NORMALY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. REPLACED WEIGHT ON WHEELS SWITCH ON NR 2 MAIN AND REPAIRED WIRE AT 5001VC HARNESS. PERFORMED GEAR SWING IAW ATR JIC 32-31-00. THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
